# SDR USAA920071138

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 30,856 hours, 11,714 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC6 CHECK - RUDDER HINGE FITTING NR 1 WORN, VERTICAL STABILIZER STATION 780 / RIB 2.  REPLACED RUDDER HINGE FITTING NR 1, VERTICAL STABILIZER STATION 780 / RIB 2 IAW A320 AMM 55-36-41.
